Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Advertise | Login 
 
Search Article 
  
Advanced search 
  Users Online: 3869 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
CASE REPORT
Year : 2011  |  Volume : 15  |  Issue : 2  |  Page : 132-133

Metformin high dosage and bleeding episode: A clinical case study


Wiwanitkit House, Bangkhae, Bangkok, 10160, Thailand

Correspondence Address:
Viroj Wiwanitkit
Wiwanitkit House, Bangkhae, Bangkok, 10160
Thailand
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2230-8210.81947

Rights and Permissions

Although metformin is a widely used anti-diabetic drug, it has certain side effects. This case reports a bleeding episode which occurred after up- titration of metformin while trying to achieve adequate glycemic control.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2072    
    Printed55    
    Emailed0    
    PDF Downloaded312    
    Comments [Add]    
    Cited by others 1    

Recommend this journal